| Model Number |
SC-2158-70 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads upn: m365sc2158700 model: sc-2158-70 serial: (b)(6) batch: 17712515.
Event or Problem Description
It was reported that the patients leads had high impedances.The patient underwent a lead revision procedure and was doing well postoperatively.The leads remain implanted.